# SDR DALA2021033001877

- Difficulty date: March 30, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 64,742 hours, 25,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7535255) DURING INSPECTION FOUND RH AFT OVERWING EXIT LIGHT AND EXTERIOR EMERGENCY LIGHT RH AFT OF FLAP LIGHT WILL NOT ILLUMINATE. REPLACED FUSES ON EMERGENCY LIHT ASSY ROW 23F BOTH EXTERIOR EMERGENCY LIGHT OPS CHECK GOOD. REF B737 AMM 33-51.
